# SDR MALA070175

- Difficulty date: October 8, 2007
- Submitted: November 6, 2007
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 586 hours, 449 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Nlg Steering
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STEERING INOP CAUTION LIGHT ILLUMINATED ON LANDING.  AIRCRAFT WAS TUGGED TO THE GATE.  COMPLETED FAULT ISOLATION PROCEDURES 32-50-00-810-802-A01.  EICAS MESSAGE NO LONGER APPEARS.  OPS CHECK GOOD.
